# SDR USAA2014050900001

- Difficulty date: April 26, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, LEVEL 2 SURFACE CORROSION ON R4 DOOR SILL AT FRAME 68, Z-500, -Y1589.  REPAIRED R4 DOOR SILL AT FRAME 68, Z-500, -Y1589 IAW SRM 53-41-14-201, REPAIR PRINCIPLE 5 & EA 207457.
